# SDR DALA2022012600528

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,135 hours, 10,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 ON ENG SHUTDOWN DOORS 1L AND 4R WOULD NOT DISARM, FROZEN. CORRECTIVE ACTION: THAWED DOORS 1L AND 4R GIRT BARS. LUBED GIRT BAR. (8560908)
